:: Volume 12, Number 1 (4-2017) ::
IJMSI 2017, 12(1): 81-94 Back to browse issues page
On Lorentzian two-Symmetric Manifolds of Dimension-fou‎r
A. Zaeim , M. Chaichi, Y. Aryanejad
Abstract:  

‎We study curvature properties of four-dimensional Lorentzian manifolds with two-symmetry property‎. ‎We then consider Einstein-like metrics‎, ‎Ricci solitons and homogeneity over these spaces‎‎.

Keywords: Pseudo-Riemannian metric‎, ‎Einstein-like metrics‎, ‎Ricci soliton‎, ‎Homogeneous spac‎e‎.
Full-Text [PDF 116 kb]      
Type of Study: Research | Subject: General



XML     Print


Volume 12, Number 1 (4-2017) Back to browse issues page